Infinite-dimensional Evans function theory for elliptic eigenvalue problems in a channel

Jian Deng, Shunsaku Nii

Research output: Contribution to journalArticle

10 Citations (Scopus)

Abstract

An infinite-dimensional Evans function theory is developed for the elliptic eigenvalue problem associated with the stability of travelling solitary waves in a channel. Also, a bundle is constructed over the complex domain, so that its first Chern number gives the number of eigenvalues inside the domain.

Original languageEnglish
Pages (from-to)57-89
Number of pages33
JournalJournal of Differential Equations
Volume225
Issue number1
DOIs
Publication statusPublished - Jun 1 2006

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Analysis
  • Applied Mathematics

Cite this